# SDR REXA2021120701095

- Difficulty date: October 17, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT DD4 BETWEEN FS 338.963-347.25 IS CORRODED ON LOWER FLANGE.	C/A: REMOVED AND REPLACED INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
